# SDR ASAA2024051849928

- Difficulty date: May 18, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A13003
- Condition: Corroded
- Location: Bs 787 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H FRAME @ STA 787 PREVIOUS REPAIR CORRODED. GROUNDED - YES. EVALUATED AFT CARGO R/H FRAME AT STA 787, FOUND TO BE FACTORY SPLICE, FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN. REMOVED AND REPLACED SPLICE IAW B737-800 SRM 51-40-02 AND BOEIN DWG 146A1262 REV:- AND B737-800 SRM 51-40-05.
